Open Access
Translator Disclaimer
December 1995 An identity for the nonparametric maximum likelihood estimator in missing data and biased sampling models
Mark J. Van Der Laan
Bernoulli 1(4): 335-341 (December 1995). DOI: 10.3150/bj/1193758710

Abstract

We derive an identity for the maximum likelihood estimator in nonparametric missing data models and biased sampling models, which almost says that this estimator is efficient. Application of empirical process theory to the identity provides us with a straightforward consistency and efficiency proof. The identity is illustrated with the random truncation model.

Citation

Download Citation

Mark J. Van Der Laan. "An identity for the nonparametric maximum likelihood estimator in missing data and biased sampling models." Bernoulli 1 (4) 335 - 341, December 1995. https://doi.org/10.3150/bj/1193758710

Information

Published: December 1995
First available in Project Euclid: 30 October 2007

zbMATH: 0837.62030
MathSciNet: MR1369165
Digital Object Identifier: 10.3150/bj/1193758710

Keywords: Asymptotic efficiency , efficient influence curve , empirical process

Rights: Copyright © 1995 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.1 • No. 4 • December 1995
Back to Top